# SDR SWAA2014092532307

- Difficulty date: September 18, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 60,889 hours, 49,048 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB LOWER CHORD AT WBL 135.5 CRACKED.  REPAIRED RIB IAW EA.
